Equiconvergence of some complex interpolatory polynomials

M. R. Akhlaghi*, A. Jakimovski, A. Sharma

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Walsh showed the close relation between the Lagrange interpolant in the nth roots of unity and the corresponding Taylor expansion for functions belonging to a certain class of analytic functions. Recent extensions of this phenomena to Hermite interpolation and other linear processes of interpolation have been surveyed in [3, 5]. Following a recent idea of L. Yuanren [7], we show how new relations between other linear operators can be derived which exhibit Walsh equiconvergence.

Original languageEnglish
Pages (from-to)635-649
Number of pages15
JournalNumerische Mathematik
Issue number1
StatePublished - Dec 1990


  • Subject Classifications: AMS (MOS): 41A05, 30E10, CR: G1.1


Dive into the research topics of 'Equiconvergence of some complex interpolatory polynomials'. Together they form a unique fingerprint.

Cite this